Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ L\sb{0}$ is $ \omega $-transitive


Authors: N. T. Peck and T. Starbird
Journal: Proc. Amer. Math. Soc. 83 (1981), 700-704
MSC: Primary 46E30; Secondary 46B25, 46G15
DOI: https://doi.org/10.1090/S0002-9939-1981-0630040-7
MathSciNet review: 630040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {L_0}$ be the space of measurable functions on the unit interval. Let $ F$ and $ G$ be two subspaces of $ {L_0}$, each isomorphic to the space of all sequences. It is proved that there is a linear homeomorphism of $ {L_0}$ onto itself which takes $ F$ onto $ G$. A corollary of this is a lifting theorem for operators into $ {L_0}/F$, where $ F$ is a subspace of $ {L_0}$ isomorphic to the space of all sequences.


References [Enhancements On Off] (What's this?)

  • [1] N. J. Kalton and N. T. Peck, Quotients of $ {L_p}(0,1)$ for $ 0 \leqslant p < 1$, Studia Math. 64 (1979), 65-75. MR 524022 (80d:46051)
  • [2] S. Kwapien, On the form of a linear operator in the space of all measurable functions, Bull. Acad. Polon. Sci. 21 (1973), 951-954. MR 0336313 (49:1088)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46B25, 46G15

Retrieve articles in all journals with MSC: 46E30, 46B25, 46G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630040-7
Keywords: Space of measurable functions, subspace isomorphic to $ \omega $, transitivity of operators, lifting of linear operator, functions with disjoint supports
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society